# SDR 97ZZZX4350

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DC
- Make and model: Beech 200BEECH
- Aircraft serial: BB491
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: R-Nav Pwr Supply
- Part number: NCS31A
- Condition: Shorted
- Location: Cockpit
- Component: Collins, 339R1B
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

SMOKE AND AN ODOR NOTICED IN CABIN DURING FLIGHT.  A PRECAUTIONARY LANDING WAS MADE AT FRESNO AIRPORT.  AFTER LANDING THE AIRCRAFT WAS GROUNDED AND A REPLACEMENT AIRCRAFT AND MECHANIC WERE DISPATCHED.  THE MECHANIC TROUBLESHOT THE PROBLEM AND FOUND THAT R-NAV NCS 31A INDICATOR POWER SUPPLY HAD CREATED SMOKE AND BLOWN CIRCUIT BREAKER.  SYSTEM WAS DISABLED AND CIRCUIT BREAKER BANDED.  OPS CHECK OF AIRCRAFT ELECTRICAL AND NAVIGATION SYSTEMS WAS NORMAL.  AIRCRAFT RETURNED TO BASE WITH NO FURTHER PROBLEM.
